Illinois Journal of Mathematics

On the local theory of Toeplitz operators

Kevin F. Clancey and John A. Gosselin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 3 (1978), 449-458.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048607

Digital Object Identifier
doi:10.1215/ijm/1256048607

Mathematical Reviews number (MathSciNet)
MR0482346

Zentralblatt MATH identifier
0384.47022

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

Clancey, Kevin F.; Gosselin, John A. On the local theory of Toeplitz operators. Illinois J. Math. 22 (1978), no. 3, 449--458. doi:10.1215/ijm/1256048607. https://projecteuclid.org/euclid.ijm/1256048607


Export citation